

5G Workshop

www.rohde-schwarz.it

Padova 04-06-2019, dalle ore 8:45 c/o Università degli Studi di Padova – AULA MAGNA "Antonio Lepschy" Via Gradenigo, 6/B 35131 PADOVA

5G will change the way we communicate. The next generation of mobile networks , 5G, introduces a paradigm shift towards a user and application centric technology framework , with the goal of flexibility.

Within this workshop we will have a closer look to the actual status of 5G technology and its deployment , and introduce Test & Measurement solutions to overcome the many challenges this new technology implies.

Registration is free. Reservations are required via email to:

Contact: Ornella.crippa@rohde-schwarz.com Cell: 335-5759114 / Fisso: 02-95704644







Special Guest:



5G Workshop, 4 Giugno, Università di PADOVA

- 08:45 09:00 Registration / Welcome
- 09:00-10:00 (1h)
 5G NR a technical introduction to New Radio- Günter Pfeifer- Rohde & Schwarz
 5G is at the doorstep. But what is this new technology all about? We will look into some main new features and changes coming along with 5G and draw some comparisons to the well-known LTE to get a better feeling of the challenges in 5G design and testing.

10:00-10:30 Coffee Break

10:30-11:15 Mm-wave technologies for 5G - Huawei – Jonathan Gambini

(45min) Radio communications over the high frequency region of the electromagnetic spectrum have established as a promising framework for enabling the very high capacities required by 5G Radio Access and Backhaul applications. Nowadays the big challenge is not only related to the maximization of the overall system performance – which can be reached when employing massively digitized architectures – but is mainly focused on the economic side. A judicious design of system apparatuses and an optimized network planning and radio resource management are thus mandatory in order to benefit from the wide mmWave frequency channels with affordable costs. This talk will provide an overview of the main technologies that are paving the way for the deployment of efficient mmWave communications for 5G and Beyond 5G systems.

11:15-12:15 5G NR – introduction to OTA testing - Günter Pfeifer - Rohde & Schwarz

- (1 h) When talking about 5G the topic of OTA is in the center of the discussions quite often. We will take a look why OTA is becoming important in 5G mmWave (FR2) and what challenges this implies for testing. An introduction to some innovative test solutions to overcome these challenges will be given as well.
- 12:15-13:00 Lunch
- (45min)

13:00-13:45 5G Core Network and Slicing - Nokia - Fabio Fadini

(45min) A new core architecture and slicing to increase efficiency and flexibility in the 5G networks.

13:45-14:30 5G NR – Network Testing-Marco Neri - Rohde & Schwarz

(45 min) Network operators around the world have already started pre-commercial 5G NR trials. The main objective of the session is to show how and what to measure the more complex 5G NR air interface . In this presentation we will illustrate some technical aspects and the approach to test the network performances.

Final discussion